Start Submission Become a Reviewer

Reading: An unusual manifestation of amiodarone toxicity: lung mass mimicking a lung carcinoma

Download

A- A+
Alt. Display

Picture Stories

An unusual manifestation of amiodarone toxicity: lung mass mimicking a lung carcinoma

Authors:

UA Liyanage ,

National Hospital of Sri Lanka., LK
X close

T Rajapakse,

National Hospital of Sri Lanka., LK
X close

SC Somaratne,

National Hospital of Sri Lanka., LK
X close

PS Gunaratne

National Hospital of Sri Lanka., LK
X close

Abstract

DOI: http://dx.doi.org/10.4038/cmj.v56i2.3116

Ceylon Medical Journal 2011; 56: 74-76

DOI: https://doi.org/10.4038/cmj.v56i2.3116
How to Cite: Liyanage, U., Rajapakse, T., Somaratne, S. and Gunaratne, P., 2011. An unusual manifestation of amiodarone toxicity: lung mass mimicking a lung carcinoma. Ceylon Medical Journal, 56(2), pp.74–76. DOI: http://doi.org/10.4038/cmj.v56i2.3116
Published on 21 Jun 2011.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus